does it eventually go away
4 May 2012
I did have some GI issues on the lower doses but as I got used to the medication; things stabilized. I didn't have the issue with weight gain... 25 lbs in 3 weeks is seriously over the top though. Are you sure there is nothing else going on with her??? Metabolic wise, I mean???
It was more of an appetite suppressant for me and I sure appreciated that part! I just wasn't hungry so it made eating more healthy... a lot easier for me. I was taking 120mgs daily. I took 60mg in the a.m. and 60mg at lunch.
The stomach upsets I initially had DID go away...
I hope this helps as well as the other responses. Every "body" is different...
Hugs and peace,
4 May 2012
Our doc put my daughter on Cymbalta and in 3 weeks, she gained almost 25 pounds. She was extremely upset and asked the doc to take her off and try something else. Weight gain in Cymbalta is a very definite side effect and an unpleasant one. She was queasy a lot but the weight was her biggest issue. If you have any major concerns, its always best to touch base with your doctor.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How long do the initial side effects of cymbalta last? The headaches,nausea, fatigue , whirlybird b?
Start up patient. 1 week 30 mg. 2nd week 60 mg. Still nausea and horrible headaches. Very Very tired. Wake in the night. Whirlybird brain. How long ...
7 answers • 2 Jan 2010
I have been taking 20mg for 6 days and still have nausea and shakes. I was prescribed this drug for depression and anxiety following bouts of crying ...
2 answers • 29 Mar 2010
A member of my family, aged between 60-70, have been diagnosed with colon cancer stage 0 eight months ago. They've been on chemo treatment and ...
1 answer • 13 Dec 2014
I started taking Lo Loestrin Fe birth control pills 2 months ago. My appetite increased immediately. I have been experiencing nausea and vomiting for ...
0 answers • 12 Oct 2015